MathSciNet Relay Station
MathSciNet bibliographic data
MR1410903 33C10 (65D20 65H05)
Belingeri, Carlo; Ricci, Paolo Emilio On asymptotic formulas for the first zero of the Bessel function $J_\nu$. J. Inform. Optim. Sci. 17 (1996), no. 2, 267–274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement